Generic splitting of reductive groups

KERSTEN I, Rehmann U (1994)
Tohoku Mathematical Journal 46(1): 35-70.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
KERSTEN, Ina; Rehmann, UlfUniBi
Abstract / Bemerkung
Generic conditions for the occurrence of a parabolic subgroup of given type in a reductive algebraic group are described. Especially the notion of a generic splitting field of a reductive algebraic group is investigated. The given theory generalizes and unifies other investigations of various authors for special algebraic structures such as Azumaya algebras and quadratic forms.
Erscheinungsjahr
1994
Zeitschriftentitel
Tohoku Mathematical Journal
Band
46
Ausgabe
1
Seite(n)
35-70
ISSN
0040-8735
Page URI
https://pub.uni-bielefeld.de/record/1643763

Zitieren

KERSTEN I, Rehmann U. Generic splitting of reductive groups. Tohoku Mathematical Journal. 1994;46(1):35-70.
KERSTEN, I., & Rehmann, U. (1994). Generic splitting of reductive groups. Tohoku Mathematical Journal, 46(1), 35-70. https://doi.org/10.2748/tmj/1178225801
KERSTEN, I., and Rehmann, U. (1994). Generic splitting of reductive groups. Tohoku Mathematical Journal 46, 35-70.
KERSTEN, I., & Rehmann, U., 1994. Generic splitting of reductive groups. Tohoku Mathematical Journal, 46(1), p 35-70.
I. KERSTEN and U. Rehmann, “Generic splitting of reductive groups”, Tohoku Mathematical Journal, vol. 46, 1994, pp. 35-70.
KERSTEN, I., Rehmann, U.: Generic splitting of reductive groups. Tohoku Mathematical Journal. 46, 35-70 (1994).
KERSTEN, Ina, and Rehmann, Ulf. “Generic splitting of reductive groups”. Tohoku Mathematical Journal 46.1 (1994): 35-70.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar